# SDR CA150106004

- Difficulty date: January 6, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 19,570 hours
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 58935587
- Condition: Failed
- Location: Cockpit
- Part time: 4,189 hours
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE SITTING AT THE GATE THE CAPT`S NR 2 WINDOW SHATTERED. THE WINDOW WAS REPLACED IAW AMM 56-12-11.
